# SDR 200703261

- Difficulty date: March 22, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 5,966 hours, 3,917 cycles
- Engine: Ge CF348E5
- Engine time: 5,966 hours, 3,917 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 4120T14P02
- Part serial: EDFC1280
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 7542 IAD TO YUL - DURING CLIMBOUT AND DURING CRUISE CREW REPORTED AN NR 2 ENG LP SPOOL VIBE 4.1 DURING CLIMB AND WENT TO 4.0 AT CRUISE.  PERFORMED QRH PROCEDURE AND  RETURNED TO FIELD.  OCM REMOVED AND REPLACED FWD ACCELEROMETER.  PERFORMED ENGINE RUNS AT ALL POWER SETTINGS TO INCLUDE TOGA, NO ABNORMAL VIBES DETECTED.  DISCREPANCY REPEATED 03/27/2007.  FERRIED TO IND.  MAINT ACCOMPLISHED BLADE LUBE AND INSTALLED NEW BLADE BUMPERS.
